Has anyone had any dizziness as a side effect of zarontin?

Has anyone had any dizziness as a side effect of zarontin?

After taking it I sometimes feel a little dizzy, but only for a couple minutes, then it goes away.

A MyEpilepsyTeam Member said:

i do not have that med but i googled the side effects and the 1st and 2nd is tired and dizzy.

posted 4 months ago
A MyEpilepsyTeam Member said:

did you eventually grow any tolerance to it? Because I’m supposed to be taking 3x what I’m on now. I’ve noticed I haven’t been feeling dizzy the past few doses, maybe I can slowly increase it? Of course I’ll talk to my doctor first though.

posted 4 months ago
A MyEpilepsyTeam Member said:

When I used to take I had those same side effects. But for me I had it for a couple of hours after taking it in the morning. At night didn't matter because I was going right to bed.

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in